# SDR A6WA200340140

- Difficulty date: October 6, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70 KNOTS WITH IDG NR 2 CAS MESSAGE.  SERVICED IDG NR 2 IAW AMM 12-13-24, SERVICE APPROXIMATELY 2 QUARTS.  (M)
